# SDR AALA202405157469

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 32,113 hours, 13,814 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG25568
- Condition: Dislodged
- Location: L1 Door
- Part time: 21,789 hours, 9,838 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR STUCK OPEN AND SLIDE FELL OUT. REMOVED AND REPLACED EMERGENCY SLIDE AT L1 DOOR. PER WORK CARD 08L22125001.
